# SDR DALA2024011000460

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 EXFOLIATION ON BOX BEAM BTW STA 1681 AND 1661 BL 0 AT W4. CORRECTIVE ACTION: BOX BEAM BTW STA 1681 AND 1661 BL 0 AT W4.WAS FABRICATED PER DWG 146N5650 REV. ORIGINAL AND INSTALLED PER B757-200 SRM 51-40-02 (0146805)
